# SDR UPS04242844

- Difficulty date: July 8, 2004
- Submitted: August 4, 2004
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- Aircraft time: 64,253 hours, 47,110 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, SUSPECT CRACK ON FWD RADIUS OF WING ANTI-ICE SCANNING LIGHT ON LT SIDE AT BS 680-700 APPROX & BETWEEN STR 14-15 LT.  HFEC CARRIED OUT AND CRACK CONFIRMED AND END MARKED.  REPAIR CARRIED OUT IAW AAAE EO 2004-068-001R1.
